# SDR TSAA20141015031

- Difficulty date: August 25, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT STRAP CORRODED AT STATION 794 STRINGER 25 INBD RT DOOR FRAME UPPER FLOOR SUPPORT IN AFT CARGO PIT.  R & R IAW SRM 51-10-1 & 51-30-02.
